标题:Incorporation of collinear exact quantum reaction probabilities into three-dimensional transition-state theory
作者:Bowman J.M.; Ju G.-Z.; Lee K.T.
作者机构:[Bowman, J.M] Department of Chemistry, Illinois Institute of Technology, Chicago, IL 60616, United States;[ Ju, G.-Z] Department of Chemistry, Illinoi 更多
通讯作者地址:[Bowman, J.M] Department of Chemistry, Illinois Institute of Technology, Chicago, IL 60616, United States
来源:Journal of Physical Chemistry
出版年:1982
卷:86
期:12
页码:2232-2239
DOI:10.1021/j100209a018
摘要:We show how collinear exact quantum reaction probabilities can be naturally incorporated into transition-state theory for reactions with a collinear transition state. New expressions are derived for average cross sections which reduce to the previous transition-state theory ones when the collinear reaction probabilities are replaced by the appropriate transition-state theory approximants. Cross sections are calculated for the H + H2(v=0) → H2(v′=0) + H reaction and the F + H2(v=0) → HF(v′=2), HF(v′=3) + H reactions. Rate constants for the H(D) + H2(v=0), H(D) + H2(v=1) are also calculated and compared with experiment and previous calculations. © 1982 American Chemical Society.
收录类别:SCOPUS;SCOPUS
Scopus被引频次:40
最新影响因子:4.173
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0042786938&doi=10.1021%2fj100209a018&partnerID=40&md5=73bb9af313028a6aa480ee9fe216e61d
TOP